Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is shivering associated with Adderall?

Hi.I was out day drinking and I took an adderal of 10mg about 12 hours ago. I was wearing heals but they were my most comfortable pair. When I got back home I stared shivering like crazy with a horrible pain on my thighs. It felts like I had just worked out a crazy amount. The shivering stopped when i threw up. I still have the pain in my thighs and I can only sleep in a certain position without having a lot of pain. What should I do? Did the adderal tense my muscles? I am very nervous
Thu, 1 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Usually, ADDERAL is used for ADHD treatment in children and to treat some sleeping disorders.
Usually it contains a mixture of amphetamine and dextroamphetamine..it is among one of the drugs which are severely being abused... They are powerful CNS stimulant.

The symptoms you have expressed is may be due to the overdose of ADDERAL, if your doctor hasn't prescribed you the medicine them kindly stop taking it, as it may lead to dependence...if you are Benning taking it on prescription kindly see your doctor.

TO CONCLUDE:

1) kindly stop taking the medicine without a prescription
2) if on taking the doctors instructions kindly consult him
3) for the pain in thighs kindly immobilize and use ice packs, if the pain didn't subside consider taking analgesics like ibuprofen

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. ASIF, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently had my Adderall prescription changed by my doctor. My ADD symptoms have decreased significantly with my current rx, but I am beginning...